| Catalog Number |
15-533 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed two openings through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, non-penetrating nicks and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: a2, b3, d9, e1, h3, h6.
Event or Problem Description
Healthcare professional did not reported a complaint against the device.Later healthcare professional reported "gel bleed".Later healthcare professional reported "capsular contracture baker grade ii".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a6, b3.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional did not reported a complaint against the device.Later healthcare professional reported "gel bleed".This record is for the right side.Device was explanted.